# SDR ASOA2012080902045

- Difficulty date: July 19, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 26,301 hours, 18,996 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 519-571
- Part time: 987,072 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9R SEAT TRACK SECTION FROM FS 485-581 HAS CORROSION AT FS 519-571.   REMOVED CORROSION AND  FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013 SHEET & SECTION K-K.  REMOVED SEAT TRACK IAW SRM 51-41-02-0001-001-A01 AND  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801.
